# SDR AALA202303319176

- Difficulty date: March 30, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 75,943 hours, 35,064 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: NUMEROUS EMGERGENCY EXITS DOOR LIGHTS INOPERATIVE. REPLACED LAMPS AT EMERGENCY EXIT DOOR LIGHTS AS NEEDED PER AMM 33-50-00 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
